Mathematische Annalen

, Volume 291, Issue 1, pp 51–73

De Rham-Hodge-Kodaire decomposition in ∞-dimensions

  • Asao Arai
  • Itaru Mitoma
Article

DOI: 10.1007/BF01445190

Cite this article as:
Arai, A. & Mitoma, I. Math. Ann. (1991) 291: 51. doi:10.1007/BF01445190

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Asao Arai
    • 1
  • Itaru Mitoma
    • 2
  1. 1.Department of MathematicsHokkaido UniversitySapporoJapan
  2. 2.Department of MathematicsSaga UniversitySagaJapan